# SDR AALA2019012599002

- Difficulty date: January 17, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 54,944 hours, 26,434 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175400000
- Condition: Delaminated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT GALLEY FLOOR PANEL 216AG DELAMINATED. REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, AND IRM 9701, REV I.
